# SDR ABXA070025

- Difficulty date: January 25, 2007
- Submitted: January 29, 2007
- Operation: Air carrier
- Aircraft: N906AX
- Make and model: Doug DC-9-31
- Aircraft serial: 47072
- Aircraft time: 57,902 hours, 58,804 cycles
- System (JASC): 2133 · Pressure Regulator/Outflow Valve
- Part: Outflow Valve
- Condition: Frozen
- Location: Cabin Pressure
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

DURING CLIMB, CABIN WOULD NOT PRESSURIZE, DID ABNORMAL.  COULD NOT PRESSURIZE MANUALLY EITHER.  CABIN PRESSURE CONTROL WHEEL JAMMED.  DUE TO COLD WEATHER, SUSPECT OUTFLOW VALVE FROZEN.  HEATED AND LUBRICATED VALVE.  PRESSURIZED AIRCRAFT ON GROUND, OPS CHECKED GOOD.
